# SDR SWAA2022072528150

- Difficulty date: July 12, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strap
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRAP IS CRACKED BS 727+4' RBL 30 WL 180 / [01] UPDATED MEASUREMENT TABLE;[02] FOUND TO BE OUT OF LIMITS PER SRM 53-40-08-1A-3 DUE TO NO DAMAGE IS ALLOWED AT THIS LOCATION; PART REPLACEMENT IS REQUIRED.;[03] REMOVED ACB STRAP AT BS 724+4'; RBL30; WL 180 PER SRM 51-40-02-0G-0;[04] RECEIVED STRAP PO#875236 LOCATED; DRILLED AND APPLIED CHEMICAL CONVERSION COATING TO ACB STRAP AT BS727+4' ; RBL15 - RBL35; WL180 PER SRM 51-40-02-0G-0 AND DWG 144A2600; AMM 51-21-41-370-802.;[05] VERIFIED CORRECTIVE ACTION #4;[06] APPLIED PRIMER TO NEW ACB STRAP PER AMM 51-21-72-370-804. OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION #6;[08] INSTALLED NEW ACB STRAP AT BS727+4' ; RBL15 - RBL35; WL180 PER SRM 51-40-02-0G-0 AND DWG 144A2600;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED FAULT COMPLETE
